Go Back   English Forum Switzerland > Help & tips > Family matters/health  
Reply
 
Thread Tools Display Modes
  #21  
Old 19.04.2011, 13:12
Lou's Avatar
Lou Lou is offline
Forum Legend
 
Join Date: Mar 2006
Location: Zurich
Posts: 3,782
Groaned at 9 Times in 9 Posts
Thanked 3,227 Times in 1,474 Posts
Lou has a reputation beyond reputeLou has a reputation beyond reputeLou has a reputation beyond reputeLou has a reputation beyond reputeLou has a reputation beyond reputeLou has a reputation beyond repute
Re: DON'T DO STEROIDS! (warning - strong images)

The Dr should have posted the pictures of his shrunken testicles, I am sure that would work as a much better deterrent.
Reply With Quote
  #22  
Old 19.04.2011, 13:21
Carlos R's Avatar
Forum Legend
 
Join Date: Dec 2009
Location: Roundn'about Basel
Posts: 7,236
Groaned at 105 Times in 95 Posts
Thanked 9,931 Times in 4,176 Posts
Carlos R has a reputation beyond reputeCarlos R has a reputation beyond reputeCarlos R has a reputation beyond reputeCarlos R has a reputation beyond reputeCarlos R has a reputation beyond reputeCarlos R has a reputation beyond repute
Re: DON'T DO STEROIDS! (warning - strong images)

"Strong images"...

Man, was I dissapointed... try going to the EADV congress (or any other dermatology congress) if you really want to see "strong images"

Quote:
View Post
It doesn't say six weeks. The first photo was taken when the chap was at his ideal image (according to the caption) - probably after doing his weight stuff to provide extra blood to the muscles and perhaps after being a bit dehydrated, too.
Notice that there's no acne. It could have been taken a year before the second picture.
Yein, but I fancy you can see spotting or leasions in the first image... the skin is slightly coloured/redder around the areas of damage...

Indeed the text says
Quote:
Depicted is a 21-year-old amateur bodybuilder who arrived at a clinic in Dusseldorf, Germany with severe acne on his chest and upper back.

Last edited by Carlos R; 19.04.2011 at 13:33.
Reply With Quote
  #23  
Old 19.04.2011, 13:24
Ouchboy's Avatar
Forum Legend
 
Join Date: Jun 2008
Location: Baden
Posts: 3,228
Groaned at 43 Times in 38 Posts
Thanked 5,216 Times in 2,020 Posts
Ouchboy has a reputation beyond reputeOuchboy has a reputation beyond reputeOuchboy has a reputation beyond reputeOuchboy has a reputation beyond reputeOuchboy has a reputation beyond reputeOuchboy has a reputation beyond repute
Re: DON'T DO STEROIDS! (warning - strong images)

Chuck Palahniuk comments about his 1 month use of steroids.

http://sites.google.com/site/chuckpa...-Frontiers.mp3


I like reading him better, but couldn't find the text.
Reply With Quote
  #24  
Old 27.04.2011, 15:15
Raaaabert's Avatar
Forum Veteran
 
Join Date: Jan 2009
Location: Bern
Posts: 636
Groaned at 2 Times in 2 Posts
Thanked 246 Times in 137 Posts
Raaaabert has an excellent reputationRaaaabert has an excellent reputationRaaaabert has an excellent reputationRaaaabert has an excellent reputation
Re: DON'T DO STEROIDS! (warning - strong images)

Quote:
View Post
Most of these people are addicted to the stuff. Plain and simple.
Their life is one single body-building obsession.

As with any addicts, a rational discussion about the drug with the addict is not possible.
They either realize it themselves or they die.
Like this guy: http://de.wikipedia.org/wiki/Andreas_Münzer (no gross images - scroll to the end for his "doping-plan". A hospital-pharmacy was an organics-shop compared to this guy's body....
Wow I remember that guy Münzer when I used to read Muscle and Fitness. Weird teenage flashback.

There is nowhere on his English wikipage that states he specifically died of steroid abuse though.... but we all know it anyway.
Reply With Quote
  #25  
Old 27.04.2011, 15:18
Raaaabert's Avatar
Forum Veteran
 
Join Date: Jan 2009
Location: Bern
Posts: 636
Groaned at 2 Times in 2 Posts
Thanked 246 Times in 137 Posts
Raaaabert has an excellent reputationRaaaabert has an excellent reputationRaaaabert has an excellent reputationRaaaabert has an excellent reputation
Re: DON'T DO STEROIDS! (warning - strong images)

Quote:
View Post
It doesn't say six weeks. The first photo was taken when the chap was at his ideal image (according to the caption) - probably after doing his weight stuff to provide extra blood to the muscles and perhaps after being a bit dehydrated, too.
Notice that there's no acne. It could have been taken a year before the second picture.
It says six weeks.

Postnote - ahhhh I see 6 weeks after treatment. Got a bit mixed up with the line "Two months later, the acne was gone. So was the muscle".....
Reply With Quote
  #26  
Old 27.04.2011, 15:19
terryhall's Avatar
Forum Veteran
 
Join Date: Mar 2007
Location: Die Südkürve
Posts: 1,794
Groaned at 11 Times in 10 Posts
Thanked 1,030 Times in 552 Posts
terryhall has a reputation beyond reputeterryhall has a reputation beyond reputeterryhall has a reputation beyond reputeterryhall has a reputation beyond reputeterryhall has a reputation beyond repute
Re: DON'T DO STEROIDS! (warning - strong images)

I'd say the case in the images is an example of a stupid user, rather than dangerous steroids. Most people who use them in a bodybuilding context do so from an educated standpoint, with careful monitoring of the effects, and with plenty of planning for post-cycle hormonal therapy on hand.

Greg Valentino being the exception.
Reply With Quote
  #27  
Old 27.04.2011, 15:27
Raaaabert's Avatar
Forum Veteran
 
Join Date: Jan 2009
Location: Bern
Posts: 636
Groaned at 2 Times in 2 Posts
Thanked 246 Times in 137 Posts
Raaaabert has an excellent reputationRaaaabert has an excellent reputationRaaaabert has an excellent reputationRaaaabert has an excellent reputation
Re: DON'T DO STEROIDS! (warning - strong images)

Rumour has it that a certain Govenator used HGH during his day, hence the gap between his teeth (possibly corrected years ago)..... Not sure if true.
Reply With Quote
  #28  
Old 27.04.2011, 15:40
terryhall's Avatar
Forum Veteran
 
Join Date: Mar 2007
Location: Die Südkürve
Posts: 1,794
Groaned at 11 Times in 10 Posts
Thanked 1,030 Times in 552 Posts
terryhall has a reputation beyond reputeterryhall has a reputation beyond reputeterryhall has a reputation beyond reputeterryhall has a reputation beyond reputeterryhall has a reputation beyond repute
Re: DON'T DO STEROIDS! (warning - strong images)

Not sure about HGH, but anyone who thinks that Arnold (or any pro bodybuilder) is natural is incredibly naive.
Reply With Quote
  #29  
Old 27.04.2011, 15:44
Chemmie's Avatar
Forum Legend
 
Join Date: Sep 2009
Location: Zurich
Posts: 4,104
Groaned at 31 Times in 27 Posts
Thanked 4,890 Times in 2,212 Posts
Chemmie has a reputation beyond reputeChemmie has a reputation beyond reputeChemmie has a reputation beyond reputeChemmie has a reputation beyond reputeChemmie has a reputation beyond reputeChemmie has a reputation beyond repute
Re: DON'T DO STEROIDS! (warning - strong images)

it's been said that chicks dig muscles and chicks dig scars.....looks like a win win for him
Reply With Quote
Reply

Tags
acne, bodybuilding, infection, lesions, skin, steroids, ulcers




Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Number of images in post error Lob Forum support 6 20.02.2019 14:25
Strong-headed bird Shorrick Mk2 General off-topic 4 21.04.2008 09:38


All times are GMT +2. The time now is 13:12.


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0